Alert archive / Maine / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 37, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 29, 2016, 4:24 PM EDT for Androscoggin County, Franklin County, Oxford County, Maine. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2016, 4:24 PM EDT (20:24 UTC)
- Expired
- Jun 29, 2016, 5:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Androscoggin County, ME, Franklin County, ME, Oxford County, ME
The radar
The Portland,ME radar (KGYX), 60 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 4:45 PM EDT | TSTM WND DMG | 3 Nw Sumner, ME | POWER POLE AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.4 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
746
WUUS51 KGYX 292024
SVRGYX
MEC001-007-017-292115-
/O.NEW.KGYX.SV.W.0037.160629T2024Z-160629T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
424 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL FRANKLIN COUNTY IN WESTERN MAINE...
EAST CENTRAL OXFORD COUNTY IN WESTERN MAINE...
NORTH CENTRAL ANDROSCOGGIN COUNTY IN SOUTHWESTERN MAINE...
* UNTIL 515 PM EDT
* AT 424 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF BETHEL...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUMFORD...JAY...LIVERMORE FALLS...DIXFIELD...CANTON...WILTON...
MEXICO...LIVERMORE...HARTFORD...GREENWOOD...CARTHAGE...WOODSTOCK...
SUMNER...PERU...WEST PARIS...TOWN OF WASHINGTON AND MILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4429 7060 4442 7067 4464 7031 4443 7014
TIME...MOT...LOC 2024Z 247DEG 24KT 4435 7063
HAIL...1.00IN
WIND...60MPH
$$
EKSTER2 follow-up statements
743
WWUS51 KGYX 292036
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
436 PM EDT WED JUN 29 2016
MEC001-007-017-292115-
/O.CON.KGYX.SV.W.0037.000000T0000Z-160629T2115Z/
FRANKLIN ME-OXFORD ME-ANDROSCOGGIN ME-
436 PM EDT WED JUN 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN FRANKLIN...EAST CENTRAL OXFORD AND NORTH CENTRAL
ANDROSCOGGIN COUNTIES...
AT 436 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
CANTON...OR 10 MILES SOUTHEAST OF RUMFORD...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAY...LIVERMORE FALLS...DIXFIELD...CANTON...WILTON...LIVERMORE...
HARTFORD...CARTHAGE...SUMNER...PERU...TOWN OF WASHINGTON...
WOODSTOCK AND WEST PARIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4434 7050 4444 7057 4464 7031 4443 7014
TIME...MOT...LOC 2036Z 241DEG 26KT 4441 7047
HAIL...1.00IN
WIND...60MPH
$$373
WWUS51 KGYX 292111
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
511 PM EDT WED JUN 29 2016
MEC001-007-017-292121-
/O.EXP.KGYX.SV.W.0037.000000T0000Z-160629T2115Z/
FRANKLIN ME-OXFORD ME-ANDROSCOGGIN ME-
511 PM EDT WED JUN 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN...EAST
CENTRAL OXFORD AND NORTH CENTRAL ANDROSCOGGIN COUNTIES WILL EXPIRE AT
515 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4434 7050 4444 7057 4464 7031 4443 7014
TIME...MOT...LOC 2109Z 247DEG 24KT 4441 7047
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:30 PM EDT, 54 minutes earlier.
Area forecast discussion, Jun 29, 3:30 PM EDT, 54 minutes before
Area Forecast Discussion National Weather Service Gray ME 330 PM EDT WED JUN 29 2016 .SYNOPSIS... Weak low pressure and an associated cold front will push east through the region today through tonight. High pressure will build in from the west Thursday. A cold front will approach from the west on Friday and will cross the region Friday night. A trough of low pressure will linger over the region Saturday through Sunday. High pressure will build in from the west Sunday night through Monday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A very moist airmass is in place across the region and showers and thunderstorms are moving across the area from southwest to northeast. Rain rates of up to several inches an hour have been observed in these storms. A flash flood watch remains in place for the northern areas... which received the most rainfall in last nights storm. The upper level vort max driving the surface font is digging into Vermont and is expected to push the front through New Hampshire by nightfall and across Maine during the early evening. Shower activity will come to an end with the setting sun and frontal passage. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... Although a generally drier air mass aloft will push into the region behind the front tonight.. the very moist air will remain in place at the lower level creating fog in the coastal plain and river valleys through early morning. As the sunrises fog will lift and westerly flow will develop ushering in drier air. Temperatures will climb to the low 80s south to 70s north in full sun. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... High impact weather potential: low threat for isolated flooding wednesday afternoon. The broad scale pattern will continue to be a ridge over the western united states with a trough over eastern Canada. After brief ridging builds in for Thursday a vort max will dive south out of James bay pushing another front through the region on Friday night. Ahead of this front moist southerly flow will again set up. Moisture will help to increase thunderstorm potential though afternoon... a few storms could be severe as shear increases to around 30kt. The real concern may again be localized heavy rainfall producing flooding. PWAT climbs to in excess of 1.5 inches with freezing levels remaining around 12kft... allowing for plenty of warm rain processes. Have added heavy rainfall wording to the forecast for this period. Cold front will push east of the forecast area late Friday night. Again fog may linger in any areas which receive significant rainfall. For saturday the upper level low tries to close off over southern Quebec. This will put northern New England on the southern periphery of the system with increased cloud cover and a few showers possible in the mountains. Looking for a mix of clouds and sun for a majority of the day with highs ranging from the mid 70s to lower 80s. Cyclonic flow will continue on Sunday as upper trough axis pushes east. Looking for clouds to persist in the mountains along with a chance of showers. Expect a fair amount of cloudiness downwind of the mountains. Highs will range through the 70s to near 80. High pressure will build in from the west Sunday night as upper low lifts out of the northeast. Expect gradual clearing overnight with lows in the 50s. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... Short Term... Showers and thunderstorms will continue to impact all terminals over the next several hours. Ceilings have generally lifted to MVFR. After sunset expect all terminals to drop to IFR by 4am... with VLIFR possible at PWM RKD and PSM. LEB will also likely go down to LIFR. Long Term...VFR Thursday night. Areas of MVFR/IFR ceilings/vsby in afternoon and evening convection Friday. VFR Saturday through Sunday. && .MARINE... Short Term...quiet day on the waters with seas and waves remaining below SCA criteria. Long Term...Sca's likely on Sunday. && .HYDROLOGY... Flash Flood Watch remains in effect for the northern mountains through 8pm as showers continue to produce very heavy rainfall. Any areas which saw heavy rain yesterday will be quick to flood. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...Flash Flood Watch until 8 PM EDT this evening for MEZ007>009. NH...Flash Flood Watch until 8 PM EDT this evening for NHZ001-002. MARINE...None. &&
Hazardous weather outlook, Jun 29, 4:46 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 446 AM EDT WED JUN 29 2016 MEZ007>009-012>014-NHZ001>009-011-012-015-300900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP-CHESHIRE-EASTERN HILLSBOROUGH- WESTERN AND CENTRAL HILLSBOROUGH- 446 AM EDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY. A FEW OF THESE STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-MEZ018>028-NHZ010-013-014-300900- CASCO BAY-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 446 AM EDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...MAINE...SOUTH CENTRAL MAINE...SOUTHWEST MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE LIKELY TODAY. A FEW OF THESE STORMS MAY PRODUCE STRONG GUSTY WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-154-300900- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 446 AM EDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 29, 3:15 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
315 PM EDT WED JUN 29 2016
NHZ006-009-291945-
SOUTHERN CARROLL NH-BELKNAP NH-
315 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
BELKNAP COUNTY IN NEW HAMPSHIRE
* UNTIL 345 PM EDT
* AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER MEREDITH...MOVING TO THE EAST AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MEREDITH...
MOULTONBOROUGH...
WOLFEBORO...
TUFTONBORO...
AND BRIDGEWATER.
LAT...LON 4370 7152 4372 7153 4383 7119 4357 7111
4357 7153 4369 7158
TIME...MOT...LOC 1912Z 257DEG 17KT 4365 7147Local storm report, Jun 29, 3:26 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
326 PM EDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 2 NNW PORTLAND 43.69N 70.27W
06/29/2016 CUMBERLAND ME BROADCAST MEDIA
TREE UPROOTED ON OCEAN AVENUE. DELAYED REPORT. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER GYX1602098
LEGROSpecial weather statement, Jun 29, 3:33 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
333 PM EDT WED JUN 29 2016
MEZ008-009-012>014-292015-
SOUTHERN SOMERSET ME-NORTHERN FRANKLIN ME-SOUTHERN FRANKLIN ME-
SOUTHERN OXFORD ME-CENTRAL SOMERSET ME-
333 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN SOMERSET COUNTY IN MAINE
NORTHERN FRANKLIN COUNTY IN MAINE
SOUTHERN FRANKLIN COUNTY IN MAINE
SOUTHERN OXFORD COUNTY IN MAINE
CENTRAL SOMERSET COUNTY IN MAINE
* UNTIL 415 PM EDT
* AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST
OF JACKMAN TO NEAR KINGFIELD TO 6 MILES EAST OF WELD...MOVING TO
THE NORTHEAST AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THESE STORMS. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS LINE
OF STORMS.
* LOCATIONS IMPACTED INCLUDE...
FARMINGTON...
KINGFIELD...
BINGHAM...
CARRABASSETT VALLEY...
AND STRONG.
LAT...LON 4564 6970 4563 6971 4562 6970 4561 6971
4558 6971 4557 6973 4555 6975 4554 6978
4546 6975 4470 7000 4457 7039 4542 7011
4565 6973 4566 6970
TIME...MOT...LOC 1932Z 234DEG 19KT 4539 7006 4501 7019 4468 7029Local storm report, Jun 29, 3:48 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
348 PM EDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL MEREDITH 43.66N 71.50W
06/29/2016 E0.88 INCH BELKNAP NH PUBLIC
&&
EVENT NUMBER GYX1602099
LEGROSpecial weather statement, Jun 29, 4:12 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
412 PM EDT WED JUN 29 2016
MEZ021-022-026>028-292100-
KNOX ME-INTERIOR WALDO ME-LINCOLN ME-COASTAL WALDO ME-KENNEBEC ME-
412 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
KNOX COUNTY IN MAINE
INTERIOR WALDO COUNTY IN MAINE
LINCOLN COUNTY IN MAINE
COASTAL WALDO COUNTY IN MAINE
KENNEBEC COUNTY IN MAINE
* UNTIL 500 PM EDT
* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DAMARISCOTTA...MOVING TO THE NORTHEAST
AT 35 MPH.
* PEA SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS
STORM. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LINCOLNVILLE...
CAMDEN...
DAMARISCOTTA...
LIBERTY...
AND ROCKPORT.
LAT...LON 4426 6902 4421 6906 4418 6906 4418 6907
4417 6908 4406 6936 4408 6939 4406 6937
4400 6952 4403 6953 4403 6955 4414 6966
4451 6917 4430 6900 4427 6901 4425 6896
4426 6900 4422 6894
TIME...MOT...LOC 2010Z 230DEG 29KT 4411 6952Special weather statement, Jun 29, 4:13 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
413 PM EDT WED JUN 29 2016
MEZ008-012-013-292100-
NORTHERN FRANKLIN ME-SOUTHERN FRANKLIN ME-SOUTHERN OXFORD ME-
413 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN FRANKLIN COUNTY IN MAINE
SOUTHERN FRANKLIN COUNTY IN MAINE
SOUTHERN OXFORD COUNTY IN MAINE
* UNTIL 500 PM EDT
* AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER BRYANT POND...MOVING TO THE NORTHEAST AT
30 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO
POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RUMFORD...
BETHEL...
BRYANT POND...
LOCKE MILLS...
AND WILTON.
LAT...LON 4452 7010 4448 7018 4446 7024 4444 7027
4443 7028 4424 7067 4438 7083 4473 7035
TIME...MOT...LOC 2010Z 229DEG 26KT 4436 7068The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:57 PM EDT | Flash Flood Warning | GYX | Oxford | 4 hr |
| Jun 29, 4:16 AM EDT | Areal Flood Advisory | GYX | Franklin, Oxford | 119 min |
| Jun 29, 10:04 AM EDT | Flash Flood Watch | GYX | Franklin, Oxford, Somerset | 9 hr |
| Jun 29, 12:05 PM EDT | Areal Flood Advisory | GYX | Knox, Waldo | 3 hr |
| Jun 29, 12:58 PM EDT | Severe Thunderstorm Warning | GYX | York | 32 min |
| Jun 29, 1:17 PM EDT | Areal Flood Advisory | GYX | York | 118 min |
| Jun 29, 1:21 PM EDT | Severe Thunderstorm Warning | GYX | York | 39 min |
| Jun 29, 1:43 PM EDT | Special Weather Statement | GYX | York | 62 min |
| Jun 29, 1:47 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 43 min |
| Jun 29, 1:50 PM EDT | Special Weather Statement | GYX | York | 55 min |
| Jun 29, 1:51 PM EDT | Special Weather Statement | GYX | Franklin | 54 min |
| Jun 29, 2:00 PM EDT | Areal Flood Advisory | GYX | Oxford | 2 hr |
| Jun 29, 2:16 PM EDT | Special Weather Statement | GYX | Cumberland | 44 min |
| Jun 29, 2:19 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 41 min |
| Jun 29, 2:22 PM EDT | Special Marine Warning | GYX | 53 min | |
| Jun 29, 2:25 PM EDT | Areal Flood Advisory | GYX | Franklin, Somerset | 3 hr |
| Jun 29, 2:47 PM EDT | Special Weather Statement | GYX | Sagadahoc | 58 min |
| Jun 29, 2:50 PM EDT | Special Weather Statement | GYX | York | 40 min |
| Jun 29, 3:33 PM EDT | Special Weather Statement | GYX | Somerset | 42 min |
| Jun 29, 4:12 PM EDT | Special Weather Statement | GYX | Waldo | 48 min |
| Jun 29, 4:13 PM EDT | Special Weather Statement | GYX | Oxford | 47 min |
| Jun 29, 4:16 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 44 min |
| Jun 29, 4:54 PM EDT | Special Weather Statement | GYX | Oxford | 51 min |
| Jun 29, 7:54 PM EDT | Special Weather Statement | GYX | Oxford | 51 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.